# SDR NWAA070643224

- Difficulty date: February 24, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 46,822 hours, 20,951 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: B397CAM0101
- Part serial: 1361
- Condition: Malfunctioned
- Location: Nr 1 Fac
- Part time: 36,047 hours, 15,909 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT CRUISE, FLIGHT LEVEL 340, FAC 1 FAIL LIGHT ECAM MESSAGE ANNUNCIATED.  COMPLIED WITH COM PROCEDURE, BURNED INSULATION ODOR NOTED ON FLIGHT DECK, 1ST CLASS.  ODOR DISSIPATED WITH FAC TURNED OFF, CIRCUIT BREAKER PULLED.  FLIGHT DIVERTED TO MIA.  AIRCRAFT LANDED AND TAXIED TO GATE UNEVENTFULLY.  CORRECTED BY REPLACING NR 1 FAC COMPUTER.  OPERATIONAL CHECK OK.
